Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the regularity of solutions to fully nonlinear elliptic equations via the Liouville property

Author: Qingbo Huang
Journal: Proc. Amer. Math. Soc. 130 (2002), 1955-1959
MSC (2000): Primary 35J60; Secondary 35B65
Published electronically: February 8, 2002
MathSciNet review: 1896027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that any $C^{1,1}$ solution to the uniformly elliptic equation $F(D^{2}u)=0$must belong to $C^{2,\alpha }$, if the equation has the Liouville property.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J60, 35B65

Retrieve articles in all journals with MSC (2000): 35J60, 35B65

Additional Information

Qingbo Huang
Affiliation: Department of Mathematics, University of Texas at Austin, Austin, Texas 78712
Address at time of publication: Department of Mathematics & Statistics, Wright State University, Dayton, Ohio 45435

Keywords: Fully nonlinear elliptic equation, regularity, Liouville property, VMO
Received by editor(s): September 20, 1999
Published electronically: February 8, 2002
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2002 American Mathematical Society